Robie

240d

who is having issues with extremely low potassium and what are the causes

Migraine

View all
  • BrookXbangtan

    240d

    I am not, however, sometimes it's based off of our diet. I was really low for a while. I chose to take potassium as a supplement. But always ask your doctor on what to do about it.

  • lillypod21

    240d

    I use to be low in potassium, but mine was caused by a undiagnosed condition then undiagnosed condition being untreated for so long. I eventually got it up and got it to stay up and got off my potassium supplement.

  • mynewfriend

    240d

    My potassium tanked because of a medication I was on for migraines -it messed with my appetite. I had to take a potassium supplement for a few months. I came off the drug by then and my potassium was fine.

    • loveshespoke

      240d

      Can I ask what that medication for migraines was?

      • mynewfriend

        238d

        Topamax. It made eating difficult.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.